16 overdoses in one day cause another warning about fentanyl

Comments
Image: Flickr/
[mementosis]

After a stunning 16 heroin overdoses on Sunday, the Vancouver Police Department is warning drug users to exercise caution.

They have sounded the alarm, warning the public that fentanyl may be hiding in other drugs—the user may be unaware of the contamination.

Six overdoses took place between 7:30 and 8:30 p.m. which where found to be a result of a toxic mix of heroine and an additional 10 overdoses occurred throughout the day.

“The ingested drugs were pink in colour. The toxic substance has yet to be determined, but it is suspected that fentanyl may be the cause,” said the VPD in a statement released on Sunday.

The VPD wants to remind those taking non-regulated narcotics to be cautious with the tips below.

To learn everything you need to know about fentanyl police advise you visit knowyoursource.ca.

 

Around the Web

About the author

Author Avatar
Sarine Gulerian Sarine is an Editorial Assistant at the Vancity Buzz. Her interests vary from abstract philosophical concepts, politics, and social issues to brand new school supplies and Tina Fey.
@Sarinegulerian

Facebook Conversations

BACK TO TOP
BACK TO TOP